# SDR SWAA2019092337115

- Difficulty date: September 11, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N906WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36887
- Aircraft time: 40,396 hours, 23,607 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Attach Fitting
- Part number: 141A5220
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR FITTING HAS CORROSION AROUND ATTACH HOLES.  R&R FITTING IAW SOPM AND DWG.
